Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 181, NWS Shreveport, LA

April 27, 20115 counties in Texas; De Soto Parish, Sabine Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2011, 12:23 AM CDT for 5 counties in Texas; De Soto Parish, Sabine Parish, Louisiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 12:23 AM CDT (05:23 UTC)
Expired
Apr 27, 2011, 1:30 AM CDT
In force
67 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties De Soto Parish, LA, Sabine Parish, LA, Angelina County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 9:42 PM CDTTornado WatchSPC7 hr
Apr 26, 9:33 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:18 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 26, 10:18 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 PM CDT TUE APR 26 2011

.DISCUSSION...
TORNADO WATCHES HAVE BEEN EXTENDED UNTIL 5 AM FOR THE SOUTHERN
HALF OF THE FOUR STATE AREA...MAINLY OVER EAST TEXAS...AND NORTH
LOUISIANA...AND THE SOUTH TIER OF COUNTIES OVER ARKANSAS. WILL
SEND AN UPDATE TO THE ZONES FOR THESE TWO NEW TORNADO WATCHES.
WILL ALSO SEND AN UPDATE TO THE FLASH FLOOD WATCH AND TO THE LAKE
WIND ADVISORY. WILL NOT MAKE ANY CHANGES TO POPS AND MIN
TEMPERATURES FOR TONIGHT.

WAVER VAPOR SATELLITE INDICATES THAT THE MAIN SHORT WAVE IS STILL
TO OUR WEST OVER NORTHWEST TEXAS...SO EXPECT THE STRONG TO SEVERE
THUNDERSTORMS TO CONTINUE THROUGH MOST OF THE NIGHT. THE STORMS
WILL TAPER OFF BY SUNRISE OR SO.

&&

.AVIATION...
IFR CIGS UNDER DOWNPOURS...OTHERWISE CIGS ARE MVFR/VFR. PREVAILING
WINDS REMAIN SOUTH WINDS 10 TO 20 KNOTS PERSISTING TO ABOUT 09Z AT
MOST LOCATIONS. VARYING AND QUITE GUSTY IN AND NEAR HEAVY RAIN.
SCATTERED LARGE THUNDERSTORMS PRODUCING DAMAGING WINDS...TORNADOES
AND TURBULENCE...ALONG WITH HEAVY RAINFALL AND HAIL. THUNDERSTORM
ACTIVITY TO DIMINISH AFTER 09-12Z E TO W WEDNESDAY WITH MVFR/IFR
CIGS PERSISTING TO AROUND 15Z OR SO. THEN...THE DRYLINE AND W TO NW
WINDS EXPECTED 15-18Z E TO W WITH VFR CIGS.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

03/24
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 11:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     SWARTZ                  32.57N 91.99W
04/26/2011  E52.00 MPH       OUACHITA           LA   TRAINED SPOTTER

            52 MPH WIND GUST MEASURED IN THE LAKESHORE/SWARTZ AREA OF
            EASTERN OUACHITA PARISH.

1135 PM     HAIL             4 SW CHENIERE           32.46N 92.33W
04/26/2011  E1.00 INCH       OUACHITA           LA   AMATEUR RADIO

            QUARTER SIZE HAIL NEAR THE INTERSECTION OF HIGHWAY 546
            AND NEW NATCHITOCHES ROAD.

&&

15
Local storm report, Apr 26, 11:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND DMG     HOMER                   32.79N 93.06W
04/26/2011                   CLAIBORNE          LA   LAW ENFORCEMENT

            SEVERAL TREES DOWNED ACROSS THE ENTIRE PARISH.

&&

MBERRY
Local storm report, Apr 26, 11:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     MONROE                  32.51N 92.08W
04/26/2011  E56.00 MPH       OUACHITA           LA   ASOS

            AT THE MONROE REGIONAL AIRPORT.

1139 PM     TSTM WND GST     MONROE                  32.51N 92.08W
04/26/2011  E51.00 MPH       OUACHITA           LA   ASOS

            AT THE MONROE REGIONAL AIRPORT. ANOTHER OCCURRANCE.

&&

15
Local storm report, Apr 26, 11:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     FLASH FLOOD      4 SW BROWNSVILLE-BAWCOM 32.44N 92.21W
04/26/2011                   OUACHITA           LA   AMATEUR RADIO

            WATER COVERING THE ROADWAY ON CAPLES ROAD 1 MILE WEST OF
            HIGHWAY 3033 IN WESTERN OUACHITA PARISH.

&&

15
Local storm report, Apr 26, 11:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     FLASH FLOOD      WEST MONROE             32.51N 92.15W
04/26/2011                   OUACHITA           LA   AMATEUR RADIO

            WATER ENTERING HOMES ON WELLERMAN ROAD AT CLAY STREET IN
            WEST MONROE.

&&

15
Local storm report, Apr 27, 12:22 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1222 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     1 N WEST MONROE         32.53N 92.15W
04/26/2011                   OUACHITA           LA   AMATEUR RADIO

            ROOF TORN OFF A HOME AT 596 WHITEWOOD ROAD JUST NORTH OF
            WEST MONROE.

1150 PM     TSTM WND DMG     5 SSW CALHOUN           32.45N 92.40W
04/26/2011                   OUACHITA           LA   AMATEUR RADIO

            SHUTTERS TORN OFF OF A HOUSE ON GUYTON SWAMP ROAD.

1200 AM     FLASH FLOOD      WEST MONROE             32.51N 92.15W
04/27/2011                   OUACHITA           LA   AMATEUR RADIO

            NUMEROUS ROADS IN WEST MONROE ARE FLOODED.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVHarrison, Marion50 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood47 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby57 min
Apr 26, 7:41 PM CDTTornado WarningSHVPanola49 min
Apr 26, 7:47 PM CDTTornado WarningSHVGregg, Rusk, Smith, Upshur43 min
Apr 26, 8:28 PM CDTTornado WarningSHVGregg, Harrison, Smith35 min
Apr 26, 8:49 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith41 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Rusk54 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVHarrison49 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola49 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus57 min
Apr 26, 11:20 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine55 min
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, San Augustine, Shelby56 min
Apr 27, 1:28 AM CDTTornado WarningSHVAngelina, San Augustine32 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVSabine42 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine, San Augustine47 min
Apr 27, 4:46 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus59 min
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more12 hr
Apr 26, 7:22 PM CDTTornado WarningSHVBossier, Caddo23 min
Apr 26, 7:44 PM CDTTornado WarningSHVBossier, Webster46 min
Apr 26, 8:25 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster50 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River45 min
Apr 26, 8:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster32 min
Apr 26, 8:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
Apr 26, 9:05 PM CDTTornado WarningSHVBienville, Jackson, Lincoln25 min
Apr 26, 9:10 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson50 min
Apr 26, 9:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Apr 26, 9:25 PM CDTTornado WarningSHVBienville, Jackson, Lincoln35 min
Apr 26, 9:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union45 min
Apr 26, 9:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita46 min
Apr 26, 10:02 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster43 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVUnion46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster46 min
Apr 26, 10:18 PM CDTTornado WarningSHVJackson, Ouachita42 min
Apr 26, 10:37 PM CDTTornado WarningSHVOuachita23 min
Apr 26, 10:46 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River, Union44 min
Apr 26, 10:51 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union54 min
Apr 26, 10:54 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
Apr 26, 10:57 PM CDTTornado WarningSHVClaiborne, Union45 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union61 min
Apr 26, 11:28 PM CDTTornado WarningSHVJackson, Ouachita, Union47 min
Apr 26, 11:31 PM CDTFlash Flood WarningSHVJackson, Lincoln, Ouachita4 hr
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more61 min
Apr 27, 12:39 AM CDTTornado WarningSHVNatchitoches, Sabine46 min
Apr 27, 1:05 AM CDTSevere Thunderstorm WarningSHVOuachita44 min
Apr 27, 1:05 AM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn55 min
Apr 27, 1:16 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more59 min
Apr 27, 1:44 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Apr 27, 2:15 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn60 min
Apr 27, 3:27 AM CDTFlash Flood WarningSHVJackson, Ouachita6 hr
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster38 min
Apr 26, 7:29 PM CDTTornado WarningSHVHoward31 min
Apr 26, 8:32 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier43 min
Apr 26, 9:53 PM CDTTornado WarningSHVUnion37 min
Apr 27, 4:41 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada64 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada58 min
Apr 27, 5:50 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada55 min
Apr 27, 6:08 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Nevada4 hr
Apr 27, 10:37 AM CDTRiver Flood WarningSHVAshley, Union4 days

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.